# SDR SCNA96249

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 328
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT LOWER SIGN HAS A BULB INOP.  RELAMPED EMERGENCY EXIT LIGHTING AND OPS CHECKED GOOD IN ACCORDANCE WITH MM 33-50-01.
